# SDR ASAA0010038

- Difficulty date: March 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 65515555
- Condition: Odor
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JNU - FLT 76 - FUMES RESEMBLING BURNED RUBBER REPORTED IN CABIN AFTER TAKEOFF.  FLIGHT ATTENDANT REPORTED MILD HAZE OVERHEAD IN FORWARD CABIN AREA.  AIRCRAFT RETURNED TO JNU AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND ENGINES, NO SMELL NOTED.  RAN ENGINES TO TAKEOFF POWER, FOUND SMELL EMANATING FROM LEFT AIR CONDITIONING PACK SYSTEM.  NO SMELL NOTED FROM RIGHT AIR CONDITIONING PACK SYSTEM.  RELEASED LEFT PACK PER MEL 21-16.  (M)
